MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200126020
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).Device evaluated by mfr: the epic device was returned to our post market quality assurance laboratory.A visual and tactile examination identified multiple inner sheath kinks.The device was received with the stent partially deployed.This epic device is recommended for use with a 0.035" (0.89mm) guidewire as per label specifications.During the product analysis, the investigator was unable to advance the guidewire through the device due to the inner sheath kinks.The guidewire used by the customer was not returned for analysis.A visual examination identified no issues with the tip of the device or damage to the handle of the device.The safety lock was in place on the rack of the device.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 28oct2025.It was reported that shaft kinked occurred.The target lesion was located in the iliac artery.The patient has a challenging anatomy.A 12x60x120 epic stent self-expanding was selected for angioplasty of iliac artery.During the procedure, the physician found that the tip of the delivery device was kinked, and the guide wire could not cross the delivery device.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a partially deployed stent.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information correction to a1: patient identifier.E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the epic device was returned to our post market quality assurance laboratory.A visual and tactile examination identified multiple inner sheath kinks.The device was received with the stent partially deployed.This epic device is recommended for use with a 0.035" (0.89mm) guidewire as per label specifications.During the product analysis, the investigator was unable to advance the guidewire through the device due to the inner sheath kinks.The guidewire used by the customer was not returned for analysis.A visual examination identified no issues with the tip of the device or damage to the handle of the device.The safety lock was in place on the rack of the device.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 28oct2025.It was reported that shaft kinked occurred.The target lesion was located in the iliac artery.A 12x60x120 epic stent self expanding was selected for angioplasty of iliac artery.During the procedure, the physician found that the tip of the delivery device was kinked, and the guide wire could not cross the delivery device.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a partially deployed stent.It was further reported that the stent was deployed inadvertently during transit.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23633656
Report Number2124215-2025-84057
Device Sequence Number21161545
Product Code NIO
UDI-Device Identifier08714729805182
UDI-Public(01)08714729805182(17)250923(10)26076381
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2025
Device Model NumberH74939200126020
Device Catalogue NumberH74939200126020
Device Lot Number0026076381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/09/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight69 KG